# SDR 96ZZZM986

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N577W
- Make and model: Beech 58
- Aircraft serial: TH375
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drive Gear
- Part number: 1514818
- Condition: Stripped
- Location: Landing Gear
- Part time: 10,695 hours
- Component: 958100175
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON LANDING GEAR ACTUATION, LANDING GEAR CYCLE SLOWER THAN NORMAL AND GRINDING NOISE HEARD.  UPON REMOVED OF LANDING GEAR MOTOR, P/N 1514818, STRIPPED OF ALL TEETH EXCEPT FOR 2 OR 3 TEETH REMAINING.
